Alert archive / Maryland / Tornado Warnings in 2011
Tornado Warning 75, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 12, 2011, 4:41 PM EDT for Harford County, Maryland. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2011, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 12, 2011, 5:16 PM EDT
- In force
- 35 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County Harford County, MD
The radar
The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:50 PM EDT | TSTM WND DMG | Belcamp, MD | OVER A DOZEN LARGE TREES UPROOTED AND DAMAGED. POWERLINES DOWN NEARBY. |
| Jun 12, 4:50 PM EDT | HAIL 0.75 | Belcamp, MD | PEA TO DIME SIZE HAIL |
| Jun 12, 4:50 PM EDT | TORNADO | Belcamp, MD | RATED EF-0. MAX WINDS 80 MPH. CONCENTRATED TREE DAMAGE SURROUNDING A HISTORIC PROPERTY NEAR RIVERSIDE PKWY AND U.S. 40-PULASKI HGWY. NEARLY 3 DOZEN TREES SNAPPED OR UPROOTED. PATH LENGTH 0.2 MILES. MAX PATH WIDTH 50 YDS. NO DAMAGE TO STRUCTURES. LASTED LESS TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017
WFUS51 KLWX 122041
TORLWX
MDC025-122130-
/O.NEW.KLWX.TO.W.0075.110612T2041Z-110612T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT SUN JUN 12 2011
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
HARFORD COUNTY IN NORTHERN MARYLAND...
* UNTIL 530 PM EDT
* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST EAST OF
BEL AIR...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PERRYMAN...
ABERDEEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK AND STAY IN YOUR VEHICLE...OR ABANDON YOUR
VEHICLE AND LAY FLAT IN A LOW SPOT.
&&
LAT...LON 3944 7609 3942 7611 3940 7616 3938 7617
3934 7622 3937 7626 3940 7625 3939 7627
3955 7638 3959 7623 3945 7605
TIME...MOT...LOC 2040Z 328DEG 23KT 3953 7627
$$
JRK3 follow-up statements
453
WWUS51 KLWX 122053
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
453 PM EDT SUN JUN 12 2011
MDC025-122130-
/O.CON.KLWX.TO.W.0075.000000T0000Z-110612T2130Z/
HARFORD MD-
453 PM EDT SUN JUN 12 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR HARFORD
COUNTY...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR PERRYMAN...OR 6 MILES SOUTHWEST OF
ABERDEEN...MOVING SOUTHEAST AT 25 MPH. A FUNNEL CLOUD WAS REPORTED
BY LOCAL EMERGENCY MANAGEMENT IN ABINGDON NEAR INTERSTATE 95 AND
ROUTE 924 AROUND 445 PM.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK AND STAY IN YOUR VEHICLE...OR ABANDON YOUR
VEHICLE AND LAY FLAT IN A LOW SPOT.
&&
LAT...LON 3954 7623 3945 7607 3944 7609 3942 7611
3940 7616 3938 7617 3934 7622 3937 7626
3940 7625 3939 7627 3949 7634
TIME...MOT...LOC 2052Z 324DEG 24KT 3945 7624
$$
JRK002
WWUS51 KLWX 122108
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
508 PM EDT SUN JUN 12 2011
MDC025-122130-
/O.CON.KLWX.TO.W.0075.000000T0000Z-110612T2130Z/
HARFORD MD-
508 PM EDT SUN JUN 12 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR HARFORD
COUNTY...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR PERRYMAN...OR 6 MILES SOUTH OF ABERDEEN...
MOVING SOUTHEAST AT 20 MPH. A FUNNEL CLOUD WAS REPORTED BY LOCAL
EMERGENCY MANAGEMENT IN ABINGDON NEAR INTERSTATE 95 AND ROUTE 924
AROUND 445 PM.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3943 7628 3948 7618 3944 7609 3942 7611
3940 7616 3938 7617 3934 7622 3937 7626
3938 7626 3940 7625 3939 7626
TIME...MOT...LOC 2108Z 315DEG 17KT 3942 7616
$$
JRK435
WWUS51 KLWX 122116
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
516 PM EDT SUN JUN 12 2011
MDC025-122126-
/O.CAN.KLWX.TO.W.0075.000000T0000Z-110612T2130Z/
HARFORD MD-
516 PM EDT SUN JUN 12 2011
...THE TORNADO WARNING IS CANCELLED FOR HARFORD COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED
THE WARNED AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3943 7628 3948 7618 3944 7609 3942 7611
3940 7616 3938 7617 3934 7622 3937 7626
3938 7626 3940 7625 3939 7626
TIME...MOT...LOC 2116Z 315DEG 17KT 3939 7613
$$
JRKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:12 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 12, 3:12 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
312 PM EDT SUN JUN 12 2011
.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH THE REGION LATE THIS AFTERNOON AND
EVENING TRIGGERING SHOWERS AND THUNDERSTORMS. CANADIAN HIGH
PRESSURE BUILDING INTO THE REGION TONIGHT THROUGH MIDWEEK WILL
BRING COOLER AND DRIER CONDITIONS. LOW PRESSURE MAY IMPACT THE
MID-ATLANTIC REGION LATE IN THE WEEK.
&&
.NEAR TERM /TONIGHT THROUGH MONDAY/...
SEVERE TSTM WATCH CONTINUES THROUGH 800 PM. CONVECTION ASSOC WITH
THE COLD FRONT MOVING THROUGH WESTERN HALF OF CWA ATTM. REGIONAL
RADAR SHOWING TSTMS STILL BACK IN E VA SO THE SOUTHERN HALF OF CWA
WILL BE UNDER THE SVR THREAT THROUGH SUNSET. NORTHERN HALF SHOULD
BE CLEARED BY 6 PM AS STORMS ARE CURRENTLY GOING THROUGH CENTRAL
MD ATTM.
THE COLD FRONT WILL PASS THROUGH THE EASTERN PORTION OF THE CWA THIS
EVENING. CANADIAN HIGH PRESSURE WILL BUILD OVER THE REGION LATE
TONIGHT BEHIND THE COLD FRONT. NOTICEABLY COOLER AND LESS HUMID
CONDITIONS ARE EXPECTED. MIN TEMPS WILL RANGE FROM THE 40S IN THE
POTOMAC HIGHLANDS TO THE MID 60S IN DOWNTOWN WASHINGTON AND
BALTIMORE. HIGHS ON MONDAY WILL BE BLO NORMAL WITH MAX TEMPS IN
THE MID TO UPPER 70S...AND COOLER IN HIGHER ELEVATIONS OUT WEST.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WED/...
THE CLOSED LOW OVER NEW ENGLAND WILL BE SLOW TO MOVE OFF THE COAST
DURING THE MIDDLE PART OF THE WEEK. NW FLOW AROUND THE BACKSIDE OF
THE LOW WILL SUPPLY THE MID- ATLANTIC REGION WITH SEASONABLY COOL
AND LESS HUMID CONDITIONS. MOST OF THE AREA WILL BE DRY THRU
WED...ALTHOUGH A FEW SHOWERS COULD DEVELOP ACROSS NORTH-CENTRAL MD
ON TUE AS A SHORTWAVE TROUGH ROTATES AROUND THE MAIN LOW. HIGH
TEMPS EACH DAY WILL BE NEAR OR EVEN A FEW DEGREES BELOW NORMAL
/UPPER 70S TO LOW 80S/. LOW TEMPS MAY DROP INTO THE 40S EACH NIGHT
ACROSS THE HIGHLANDS AND 50S TO NEAR 60F ELSEWHERE.
&&
.LONG TERM /WED NIGHT THROUGH SUNDAY/...
LOPRES IS FORECASTED TO TRACK FROM THE UPPER MIDWEST TO THE GREAT
LAKES LATE WED INTO THU AND ACROSS THE NRN MID-ATLANTIC STATES ON
FRI. STILL SIGNIFICANT DIFFERENCES REMAIN BETWEEN EXTENDED-RANGE
MODELS...SO CONFIDENCE IN ANY ONE SOLUTION IS LOW. CHANCES FOR
SHOWERS AND STORMS INCREASE THU AS SLY FLOW AHEAD OF THE LOW BRINGS
A WARM FRONT TOWARD THE REGION. THE BEST CHANCE FOR STORMS WILL BE
FRI AS THE LOW IS CLOSEST TO THE REGION. THE FRONT MAY STALL NEAR OR
JUST SOUTH OF THE REGION THIS WEEKEND. THE EXACT LOCATION OF THE
FRONT WILL DETERMINE IF THE REGION DRIES OUT OR IF UNSETTLED WEATHER
CONTINUES INTO THE WEEKEND. FCST FAVORS A MORE OPTIMISTIC OR DRY
FCST FOR THE WEEKEND.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
TSTMS THIS AFT AND EVENING WILL BRIEFLY REDUCE VSBYS AND CIGS.
FROPA LOOKS TO BE BETWEEN 22Z-00Z THIS EVENING FOR DCA IAD AND
BWI. SOME VALLEY FOG POSSIBLE LATE TONIGHT AT MRB AND CHO.
OTHERWISE VFR CONDITIONS THRU WED NGT. LOPRES WILL SLOWLY
APPROACH THU AND FRI...BRINGING CHANCES FOR SHRA AND TSRA.
&&
.MARINE...
SCA TONIGHT ON MAIN CHANNEL OF CHESAPEAKE WITH NORTHERLY SURGE
BEHIND FROPA. THE SURGE WILL BE DONE LATE TOMORROW MORNING.
OTHERWISE...WINDS SHOULD REMAIN BELOW SCA LVLS THRU THE WEEK. LOW
PRESSURE WILL SLOWLY APPROACH THE WATERS THU AND FRI...BRINGING
THE THREAT OF SHOWERS AND STORMS BACK TO THE AREA. &&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT MONDAY
FOR ANZ531>534-537>543.
&&Hazardous weather outlook, Jun 12, 2:33 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 233 PM EDT SUN JUN 12 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 131445- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 233 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8:00 PM. SOME THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY SOUTH OF POOLES ISLAND AND THE LOWER TIDAL POTOMAC RIVER FROM COBB ISLAND TO SMITH POINT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON MONDAY FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY SOUTH OF POOLES ISLAND AND THE LOWER TIDAL POTOMAC RIVER FROM COBB ISLAND TO SMITH POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-131445- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 233 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8:00 PM. SOME THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 4:16 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
416 PM EDT SUN JUN 12 2011
MDZ005>007-011-122045-
CARROLL MD-NORTHERN BALTIMORE MD-HARFORD MD-SOUTHERN BALTIMORE MD-
416 PM EDT SUN JUN 12 2011
...STRONG THUNDERSTORM TO AFFECT CARROLL...NORTHERN BALTIMORE...
HARFORD AND SOUTHERN BALTIMORE COUNTIES...
AT 416 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF MONKTON...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE JARRETTSVILLE...FALLSTON...PLEASANT
HILLS...BEL AIR...PERRY HALL...KINGSVILLE AND WHITE MARSH.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3944 7624 3942 7625 3941 7622 3940 7624
3941 7625 3935 7632 3938 7631 3938 7633
3935 7633 3931 7640 3937 7647 3938 7672
3959 7684 3972 7681 3973 7648
TIME...MOT...LOC 2016Z 309DEG 22KT 3960 7654Local storm report, Jun 12, 4:23 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
423 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 4 ESE EDGEWOOD 39.40N 76.22W
06/12/2011 M1.00 INCH HARFORD MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1100949
TCHLocal storm report, Jun 12, 4:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
432 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL DARLINGTON 39.64N 76.20W
06/12/2011 M0.88 INCH HARFORD MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1100950
JACKSONSpecial weather statement, Jun 12, 4:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
434 PM EDT SUN JUN 12 2011
VAZ027-028-030-031-040-042-501-122100-
RAPPAHANNOCK VA-NORTHERN FAUQUIER VA-WARREN VA-SHENANDOAH VA-
CLARKE VA-LOUDOUN VA-FREDERICK VA-
434 PM EDT SUN JUN 12 2011
...STRONG THUNDERSTORM TO AFFECT RAPPAHANNOCK...NORTHERN FAUQUIER...
WARREN...SHENANDOAH...CLARKE...LOUDOUN AND FREDERICK COUNTIES...
AT 434 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF HOWELLSVILLE...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE DELAPLANE AND HUME.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3899 7794 3888 7782 3870 7801 3899 7834
3916 7806
TIME...MOT...LOC 2034Z 303DEG 15KT 3899 7809Local storm report, Jun 12, 4:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 1 SSW PYLESVILLE 39.68N 76.38W
06/12/2011 M1.00 INCH HARFORD MD TRAINED SPOTTER
&&
CORRECTED LOCATION
EVENT NUMBER LWX1100949
TCHSpecial weather statement, Jun 12, 4:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 436 PM EDT SUN JUN 12 2011 VAZ029-038-039-051-122100- GREENE VA-MADISON VA-CULPEPER VA-PAGE VA- 436 PM EDT SUN JUN 12 2011 ...STRONG THUNDERSTORM TO AFFECT GREENE...MADISON...CULPEPER AND PAGE COUNTIES... AT 437 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BIG MEADOWS...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE MADISON. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3843 7804 3823 7823 3849 7858 3864 7845 TIME...MOT...LOC 2037Z 307DEG 15KT 3852 7845
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:00 PM EDT | Special Weather Statement | LWX | Carroll | 30 min |
| Jun 11, 8:18 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll | 42 min |
| Jun 11, 8:54 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 51 min |
| Jun 11, 9:05 PM EDT | Special Weather Statement | LWX | Carroll | 25 min |
| Jun 11, 9:45 PM EDT | Special Weather Statement | LWX | Harford | 30 min |
| Jun 11, 10:13 PM EDT | Special Weather Statement | LWX | Harford | 47 min |
| Jun 11, 10:55 PM EDT | Special Weather Statement | LWX | Harford | 35 min |
| Jun 12, 1:09 PM EDT | Special Weather Statement | LWX | Anne Arundel | 36 min |
| Jun 12, 1:46 PM EDT | Special Weather Statement | LWX | Allegany, Washington | 29 min |
| Jun 12, 2:10 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Frederick, Washington | 50 min |
| Jun 12, 2:56 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 34 min |
| Jun 12, 3:07 PM EDT | Special Weather Statement | LWX | Calvert | 23 min |
| Jun 12, 3:12 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Saint Mary's | 48 min |
| Jun 12, 3:16 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 44 min |
| Jun 12, 3:45 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 45 min |
| Jun 12, 3:52 PM EDT | Tornado Warning | LWX | Harford | 23 min |
| Jun 12, 4:13 PM EDT | Tornado Warning | LWX | Harford | 47 min |
| Jun 12, 4:16 PM EDT | Special Weather Statement | LWX | Baltimore | 29 min |
| Jun 12, 4:26 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 49 min |
| Jun 12, 4:51 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 39 min |
| Jun 12, 4:56 PM EDT | Special Weather Statement | LWX | Prince George's | 34 min |
| Jun 12, 5:00 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 45 min |
| Jun 12, 5:24 PM EDT | Special Weather Statement | LWX | Anne Arundel | 36 min |
| Jun 12, 5:28 PM EDT | Special Weather Statement | LWX | City of Baltimore | 32 min |
| Jun 12, 5:32 PM EDT | Special Weather Statement | LWX | Anne Arundel | 28 min |
| Jun 12, 5:40 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 37 min |
| Jun 12, 6:30 PM EDT | Severe Thunderstorm Warning | LWX | Charles | 45 min |
| Jun 12, 6:55 PM EDT | Special Weather Statement | LWX | Anne Arundel | 35 min |
Nearby
Tornado Warnings in Maryland, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.